# SDR AALA20050663

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EGRESS LIGHTS AT ROWS 21 TO AFT OF AIRCRAFT INOPERATIVE.  REPLACED CHARGER AND BATTERY PACK AT MID POSITION ABOVE ROW 20DEF FOR EMERGENCY EGRESS LIGHTS AT ROWS 21 TO AFT OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
